# SDR SWAA2021091417358

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 13,032 hours, 29,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP AT SEAT 15BC; 19ABC; 23ABC; EXTERIOR L/H AFT OVERWING EXIT AND L/H SIDE FUSELAGE BEHINE WING. / REPLACED BATTERY PACK AND CHARGER AT STA 727C+13 L/H SIDE IAW AMM 33-51-06 OPS CHECK GOOD.
